# SDR CALA2025042204102

- Difficulty date: April 20, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N17017
- Make and model: Boeing 787-10
- Aircraft serial: 66986
- Aircraft time: 11,807 hours, 1,505 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Inflt Separation
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FLT DECK EGRESS DOOR HATCH FELL OFF IN FLIGHT AND WILL NOT STAY UP REINSTALLED LINING ON FLIGHT DECK EMERGENCY CREW ESCAPE HATCH. REF AMM 52-21-01
